Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Linearization based upon differential approximation and Galerkin's method


Authors: R. Bellman and J. M. Richardson
Journal: Quart. Appl. Math. 24 (1966), 72-76
MSC: Primary 70.41
DOI: https://doi.org/10.1090/qam/195300
MathSciNet review: 195300
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a new linearization technique based upon differential approximation which is considerably simpler and more flexible than those used in our previous work.


References [Enhancements On Off] (What's this?)

  • [1] Richard Bellman, Perturbation techniques in mathematics, physics, and engineering, Holt, Rinehart and Winston, Inc., New York, 1964. MR 0161003
  • [2] Richard E. Bellman and Robert E. Kalaba, Quasilinearization and nonlinear boundary-value problems, Modern Analytic and Computional Methods in Science and Mathematics, Vol. 3, American Elsevier Publishing Co., Inc., New York, 1965. MR 0178571

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 70.41

Retrieve articles in all journals with MSC: 70.41


Additional Information

DOI: https://doi.org/10.1090/qam/195300
Article copyright: © Copyright 1966 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website